Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

Existance of positive solutions of some classes of functional differential equations

Annotation

The effective features of existence of positive solutions of differential equation with retarded argument are outlined. The features are received on the base of reduction of given equation to equation with antitone operator.

Keywords

differential equation with retarded argument; the monotone operator; solution

Full-text in one file

Download

UDC

517.929

Pages

531-537

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.